# SDR FDEA201711283321

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,915 hours, 17,522 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 9377M62P05
- Part serial: CFL9200D
- Condition: Failed
- Location: Fuel
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL KBNA # 1 FUEL FILTER CLOG LIGHT AND ASSOCIATED ECAM   ALERT..REJECTED T/O AND RETURNED TO THE RAMP.   REMOVED AND REPLACED #1 ENG. FUEL DIFFERENTIAL PRESS. SWITCH AS PER AMM 73-34-11-  04, OPS CHECK  GOOD.
